I am only in my twenties... and rather recklessly used testosterone and dihydrotestosterone gels excessively for two months.
After two months, I stopped using them and have never used them since. However, I am now experiencing leaking when I urinate and occassional pelvic pains. I also feel like there is a slight tingling sensation when I ejaculate.
I don't know if it is related to the dihydrotestosterone gel. Obviously I will seek treatment if the symptoms persist, but how likely is it that I could have gotten prostate cancer in the two months I used the hormones.
All material provided on the pages located in the Vibrance Network domains are provided for educational purposes only and are not intended to be a substitute for professional medical advice. Always consult your own physician regarding the applicability of any information on this site with respect to your symptoms or medical condition. Using this site assumes you have read and agreed to the disclaimer.